# SDR FDEA201205051744

- Difficulty date: May 5, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 67,112 hours, 15,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP SIDE  HINGE FOUND CORRODED.  CORROSION REMOVED AND FOUND TO EXCEED LIMITS IAW CMM 57-52-03, REV 72 EXISTING HOLE DIA : 1.220", FINAL HOLE DIA: 1.248" , MAX ALLOWABLE DIA : 1.220" REPAIR ACCOMPLISHED IAW EA NR 1-5750-160604 PART 1.  REPAIR CLASSSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
